• Welcome! It’s great to see you.

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    For more features and forums

No meds on a mission.

Ramson mash

Ramson mash

Well-known member
Joined
Feb 1, 2019
Messages
5,040
Location
U.K
I have not taken any meds and i can see the differerece. I am my normal self. The bubble is not nice to live in and unhealthy. I know i can handle it, psychosis. Is not a worry for me. Infact i say bring it on. I need to see the world for its true self and not be influenzed by drugs.
 
Ramson mash

Ramson mash

Well-known member
Joined
Feb 1, 2019
Messages
5,040
Location
U.K
Every post i have made in this forum is because i am weak.
 
J

Jules5

Well-known member
Joined
Jan 27, 2019
Messages
1,948
Location
Florida
I know the feeling Ramson mash not wanting to be on medications. I am currently reducing two of my meds right now and I am having side effects-clenching teeth a woozy feeling inside. Just be careful about the effects of withdraw it might be better to talk to your gp about it.
What meds are you on?
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
11,380
Location
hiding behind the sofa
Please be careful Ramson. Are you saying you’ve stopped all meds at once cos that can be really dangerous. You may feel fine and clear headed now but believe me you will get some effects later on. I stopped my quetiapine but did it over 18 months and felt great for three months then it hit me like a ton of bricks. Really bad depression which lasted for 4 months. Ive come thru it now and am still off the quetiapine but take all my other meds as prescribed. I dont want to come across as preaching but please take care of yourself and if you find your moods changing either up or down you must see your GP
 
Ramson mash

Ramson mash

Well-known member
Joined
Feb 1, 2019
Messages
5,040
Location
U.K
I know the feeling Ramson mash not wanting to be on medications. I am currently reducing two of my meds right now and I am having side effects-clenching teeth a woozy feeling inside. Just be careful about the effects of withdraw it might be better to talk to your gp about it.
What meds are you on?
Cheers jules, let me get my med box out...
Mirtazipine, Cyclizine, Buccastem, Zimovane, Aripriprizole, sertraline. So thats a good chunk of meds i have to pay for to keep my shit stable. It doesnt seem right from the beginning. My doc has a duty to tell me to stay on them.
I feel strong about this, every bit of illness plays on its addictions, quick fixes, drugs, impulses. Even when i am low, i rely on others to pick me up. That is counterproductive.
 
Ramson mash

Ramson mash

Well-known member
Joined
Feb 1, 2019
Messages
5,040
Location
U.K
Please be careful Ramson. Are you saying you’ve stopped all meds at once cos that can be really dangerous. You may feel fine and clear headed now but believe me you will get some effects later on. I stopped my quetiapine but did it over 18 months and felt great for three months then it hit me like a ton of bricks. Really bad depression which lasted for 4 months. Ive come thru it now and am still off the quetiapine but take all my other meds as prescribed. I dont want to come across as preaching but please take care of yourself and if you find your moods changing either up or down you must see your GP
Thats not preaching daf. Thanks for your advice and support.
My gp is very good. She was very understanding when i was depressed and needed time off.
I know my illness better than my care co ordinator though, he thinks i am vulnerable to psychotic episodes. I do not feel this way because my psychosis was based on truth, not fabrications of my mind. Therefore i have a means to stop them from happening, by taking control of my reality. Hope that makes sense.
 
Ramson mash

Ramson mash

Well-known member
Joined
Feb 1, 2019
Messages
5,040
Location
U.K
When 911 happened i was about 14. My friends mother was quite eccentric. She convinced us all that there would be a big war over here. Mosques would be burned down, muslims would retaliate etc.
We went outside to play and started noticing things. This was my first experience of psychosis.
For me it has always been a case of outside influence which skews the truth and presents a false reality.
 
Lunar Lady

Lunar Lady

Well-known member
Forum Guide
Joined
Mar 19, 2019
Messages
6,823
Location
UK
Ramson, please listen to Daffy....that's a lot of meds.

I understand your thinking but it will need to be a gradual process, as advised by your GP. You might end up in serious crisis otherwise.

I'm concerned by your comments here about "weakness". Abandoning meds is not a show of strength - nor is your ability to cope mentally anything to do with 'being strong' or 'being weak'. Psychotic episodes can not be controlled by will power. Without medication, you risk the loss of your job as well as your sanity.

Here for you - and concerned. xxx
 
Urban Hermit

Urban Hermit

Well-known member
Joined
Jan 18, 2019
Messages
2,940
Hey Ransom just take care mate, going cold turkey could be too quick a change, just my two cents but speak to your GP and get some professional advice and guidance X
 
megirl

megirl

Well-known member
Joined
Apr 9, 2010
Messages
8,052
Location
NZ
Ransom please be cautious reducing meds is a slow process but it does need to be step by step. Maybe one medication at a time so please do this under a doctors supervision. They can't stop you wanting to get off them but please just get someone to monitor you through the process
 
P

Pixieb34

Well-known member
Joined
May 5, 2016
Messages
216
Location
England
Hi I hate meds too. I’m not saying this will happen to you but I tried to go off meds completely and after 4 days I got nasty withdrawals, headache, insomnia etc, so I had to go back and lower them really slowly, my experience might not be the same as yours, you might be fine. I totally get why you want to stop meds but watch out for withdrawals. Hopefully you won’t get them.
 
Ramson mash

Ramson mash

Well-known member
Joined
Feb 1, 2019
Messages
5,040
Location
U.K
Thanks for everyones input. I just felt like this was something i can put my mind to. Like when i got into fitness for a bit. I cling on to these hopes that i can change because these are the only indications that i have in regards to having control of my life, just for one day i want to be productive instead of useless.
If i can see, any change, positive or negative, then i can tick boxes. More drastic the better. THINGS WILL CHANGE. that is my thinking.
Having read everyones thoughtful responses, I will certainly consult my doctor about this. I expect it to be a short convo, but atleast i can actually help us both by identifying what happens to me when i go cold turkey.

Thanks everyone.
 
J

JCPraha

Well-known member
Joined
Aug 27, 2018
Messages
764
I am glad you are doing so well on no meds. That's great. I wish I could do that. But I am afraid, I have become reliant on them.
 
Ramson mash

Ramson mash

Well-known member
Joined
Feb 1, 2019
Messages
5,040
Location
U.K
I am glad you are doing so well on no meds. That's great. I wish I could do that. But I am afraid, I have become reliant on them.
Truth is JC, its only been four days without meds. If situations were different for me, i may not feel so ready. For example if i felt alone with no where to find advice, so i am grateful to everyone.
Im not doing well. There are side effects i cant ignore, in my eyes, my temple, my stomach, chest.
 
Ramson mash

Ramson mash

Well-known member
Joined
Feb 1, 2019
Messages
5,040
Location
U.K
I am going to phone for an appointment tomorrow morning. Im in a much better position to explain my thoughts :)
 
Top